# SDR FDKA200705208

- Difficulty date: May 16, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 14,442 hours, 13,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6116 PFN-MCO (1552 PHX LCL).  MAIN CABIN DOOR DAMAGED BY TUG.  A/C FERRIED TO BNA FOR REPAIRS.
